# SDR IXXA20190529007

- Difficulty date: May 8, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 85,902 hours, 39,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T167333
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VIST. FINDING: TASK CARD 57-572-00-02-RIGHT WING TRAILING EDGE BONDED PANEL LEADING EDGE IS BULGING WS 1050. REMOVED UPPER RIGHT WING TRAILING EDGE PANEL FOR FURTHER INSPECTION, FOUND CORROSION ON UPPER WING SKIN. CLEANED CORROSION AND REMOVED .032", REMAINING .059 FOUND TO BE OUT OF LIMITS IAW STRUCTURES REPAIR MANUAL 51-40-02 FIG 101/TABLE 1.  REPAIRED RIGHT FIXED WING PANEL ASSEMBLY IAW ENGINEERING ORDER 4736REA01. REINSTALLED UPPER SKIN PANEL IAW SRM 51-40-02.
